{"version":"1.0","type":"rich","provider_name":"Acast","provider_url":"https://acast.com","height":250,"width":700,"html":"<iframe src=\"https://embed.acast.com/$/5ebe8cc563e3d811bbd2c9d8/6ae0e229e57912cf6f8bd8b7?\" frameBorder=\"0\" width=\"700\" height=\"250\"></iframe>","title":"How are ocular toxicities associated with belantamab mafodotin managed in MM? ","description":"<p>The Multiple Myeloma Hub was pleased to speak to Hermann Einsele, Julius-Maximilians-Universität Würzburg, DE. We asked, How are ocular toxicities associated with belantamab mafodotin managed in MM? </p><p>In this interview, Einsele discusses the proposed mechanism of belantamab mafodotin-associated ocular toxicity, strategies for monitoring ocular changes, and the role of dose modifications in managing ocular adverse events in patients with multiple myeloma. </p><p><em>This educational resource is independently supported by GSK. All content is developed by SES in collaboration with an expert steering committee. Funders are allowed no influence.</em> </p>","author_name":"Scientific Education Support"}